MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CHEST/BREAST PACK

MEDLINE INDUSTRIES, LP; CHEST/BREAST PACK
Catalog Number DYNJ81653B
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2023 "while performing a breast augmentation the handpiece was leaving small burns on the patient's skin where the tip was not touching".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 "while performing a breast augmentation the handpiece was leaving small burns on the patient's skin where the tip was not touching".Per the facility they were not aware where the burns came from "until the bovie was activated again and we saw a spark come from the junction where the tip was connected to the handpiece".Per the facility the wound on the patient's left breast was dressed with antibiotic ointment.No additional information is available at this time.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
CHEST/BREAST PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key18106273
Report Number1423395-2023-00071
Device Sequence Number6003826
Product Code FTN
UDI-Device Identifier10195327457099
UDI-Public10195327457099
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ81653B
Device Lot Number23GBR673
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Initial Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown